# SDR AALA202508060435

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 38,502 hours, 15,870 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EVACUATION BUTTON BY MID RIGHT DOOR LOOSE. MAINTENANCE SECURED EVACUATION BUTTON BY THE R2 DOOR AS REQUIRED.
